I had a single depo shot about 6 months ago my period was normal then it was a few times a month pretty heavy each time. Now I just realized I am 7 days late this month. I am experiencing cramps and other pms symptoms but also symptoms that could relate to pregnancy. Should I be worried
You are only covered for 13 weeks by Depo Provera, & if you don't go back for the next shot, & aren't using extra protection, then of course you could be pregnant.
You could just be having symptoms from the Depo Provera leaving your body, but it could be pregnancy, so you need to do a test.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Posted 16 Apr 2015 • 3 answers
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Posted 8 Mar 2017 • 1 answer